Alert archive / Oregon / High Wind Warnings in 2019
High Wind Warning 4, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Jan 18, 2019, 4:41 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 18, 2019, 10:00 AM PST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2019, 4:41 AM PST (12:41 UTC)
- In effect from
- Jan 18, 2019, 10:00 AM PST
- Expired
- Jan 19, 2019, 2:38 AM PST
- In force
- 17 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 0.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969 WWUS76 KMFR 181241 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 441 AM PST Fri Jan 18 2019 ORZ021-022-190045- /O.NEW.KMFR.HW.W.0004.190118T1800Z-190119T1200Z/ South Central Oregon Coast-Curry County Coast- Including the city of Gold Beach 441 AM PST Fri Jan 18 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SATURDAY... The National Weather Service in Medford has issued a High Wind Warning...which is in effect from 10 AM this morning to 4 AM PST Saturday. * Winds...South 50 to 60 mph with gusts to 80 mph. * Timing...winds will increase Friday morning and peak Friday afternoon and evening before decreasing Friday night. * Locations include...Portions of the southern Oregon Coast and headlands including Cape Blanco, Port Orford, Gold Beach, Flynn Prairie, and exposed portions of US Highway 101 from north of Brookings to Denmark. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. Additionally, tree limbs or trees could be downed. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Tie down loose objects, or bring them inside. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Travel will be impacted, especially for high profile vehicles. && $$ ORZ023-024-190045- /O.EXA.KMFR.WI.Y.0005.190118T1800Z-190119T1200Z/ Central Douglas County-Eastern Curry County and Josephine County- Including the city of Glendale 441 AM PST Fri Jan 18 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SATURDAY... The National Weather Service in Medford has issued a Wind Advisory...which is in effect from 10 AM this morning to 4 AM PST Saturday. * Winds...South to southwest 25 to 35 mph with gusts to 50 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will increase Friday afternoon, reaching a peak in the evening. * Locations include...Portions of the Illinois Valley; Interstate 5 between Sexton Summit and Canyonville; and the higher terrain of Josephine County. This advisory does not include Grants Pass. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ026-190045- /O.CON.KMFR.WI.Y.0005.190118T1800Z-190119T1200Z/ Jackson County- Including the city of Ashland 441 AM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SATURDAY... * Winds...South to southwest 25 to 35 mph with gusts to 45 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will increase once again Friday afternoon, reaching a peak in the evening. * Locations include...The southern half of the Rogue Valley including Phoenix, Talent, Ashland, and Interstate 5 near those areas. This advisory does NOT include Medford. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ081-190045- /O.CON.KMFR.WI.Y.0005.190118T1800Z-190119T1800Z/ Central Siskiyou County- Including the city of Weed 441 AM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST SATURDAY... * Winds...South 35 to 40 mph with gusts up to 55 mph. * Timing...Winds will increase once again through Friday, reaching a peak in the late afternoon through the evening. * Locations include...Much of the Shasta valley, including Weed, Gazelle, and Grenada, and portions of Interstate 5 between Yreka and Weed. * Impacts...Driving could become difficult, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. Trees and powerlines could be damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 25 to 39 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ030-031-190045- /O.CON.KMFR.WI.Y.0005.190119T0000Z-190119T1800Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the city of Valley Falls 441 AM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY... * Winds...South to southwest 35 to 40 mph with gusts to 55 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will increase once again Friday afternoon, reaching a peak in the evening and overnight. * Locations include...Summer Lake, Paisley, Valley Falls, including highway 31 between Lakeview and Silver Lake, and Highway 395 between Lakeview and Alkali Lake. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
374 WWUS76 KMFR 182200 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 200 PM PST Fri Jan 18 2019 ORZ021-022-191200- /O.CON.KMFR.HW.W.0004.000000T0000Z-190119T1200Z/ South Central Oregon Coast-Curry County Coast- Including the city of Gold Beach 200 PM PST Fri Jan 18 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * Winds...South 50 to 60 mph with gusts to 80 mph. * Timing...Winds will peak Friday afternoon and evening before decreasing Friday night. * Locations include...Portions of the southern Oregon Coast and headlands including Cape Blanco, Port Orford, Gold Beach, Flynn Prairie, and exposed portions of US Highway 101 from north of Brookings to Denmark. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. Additionally, tree limbs or trees could be downed. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... Tie down loose objects, or bring them inside. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Travel will be impacted, especially for high profile vehicles. && $$ ORZ026-191200- /O.CON.KMFR.WI.Y.0005.000000T0000Z-190119T1200Z/ Jackson County- Including the city of Ashland 200 PM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * Winds...South to southwest 25 to 35 mph with gusts to 45 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will peak this evening. * Locations include...The southern half of the Rogue Valley including Phoenix, Talent, Ashland, and Interstate 5 near those areas. This advisory does NOT include Medford. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ081-191200- /O.CON.KMFR.WI.Y.0005.000000T0000Z-190119T1800Z/ Central Siskiyou County- Including the city of Weed 200 PM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... * Winds...South 35 to 40 mph with gusts up to 55 mph. * Timing...Winds will peak in the late Friday afternoon through Friday evening. * Locations include...Much of the Shasta valley, including Weed, Gazelle, and Grenada, and portions of Interstate 5 between Yreka and Weed. * Impacts...Driving could become difficult, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. Trees and powerlines could be damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 25 to 39 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ030-031-191200- /O.CON.KMFR.WI.Y.0005.190119T0000Z-190119T1800Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the city of Valley Falls 200 PM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... * Winds...South to southwest 35 to 40 mph with gusts to 55 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will peak Friday evening and overnight. * Locations include...Summer Lake, Paisley, Valley Falls, including highway 31 between Lakeview and Silver Lake, and Highway 395 between Lakeview and Alkali Lake. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ023-024-191200- /O.CON.KMFR.WI.Y.0005.000000T0000Z-190119T1200Z/ Central Douglas County-Eastern Curry County and Josephine County- Including the city of Glendale 200 PM PST Fri Jan 18 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * Winds...South to southwest 25 to 35 mph with gusts to 50 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will peak Friday evening. * Locations include...Portions of the Illinois Valley; Interstate 5 between Sexton Summit and Canyonville; and the higher terrain of Josephine County. This advisory does not include Grants Pass. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
833 WWUS76 KMFR 191038 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 238 AM PST Sat Jan 19 2019 ORZ021-022-191145- /O.CAN.KMFR.HW.W.0004.000000T0000Z-190119T1200Z/ South Central Oregon Coast-Curry County Coast- 238 AM PST Sat Jan 19 2019 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Medford has cancelled the High Wind Warning. Although winds will still be breezy for the next couple of hours, they are not expected to produce widespread damage. Therefore, the high wind warning has been cancelled. $$ ORZ023-024-026-191145- /O.CAN.KMFR.WI.Y.0005.000000T0000Z-190119T1200Z/ Central Douglas County-Eastern Curry County and Josephine County- Jackson County- 238 AM PST Sat Jan 19 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Medford has cancelled the Wind Advisory. Although breezy winds are occurring, they are not expected to cause much impact. Therefore, the wind advisory has been cancelled. $$ ORZ030-031-192245- /O.NEW.KMFR.WI.Y.0006.190120T0600Z-190120T1800Z/ /O.CON.KMFR.WI.Y.0005.000000T0000Z-190119T1800Z/ Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the city of Valley Falls 238 AM PST Sat Jan 19 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... The National Weather Service in Medford has issued a Wind Advisory...which is in effect from 10 PM this evening to 10 AM PST Sunday. * Winds...South to southwest 35 to 40 mph with gusts to 55 mph. Stronger winds are possible across ridgelines and high terrain. * Timing...Winds will diminish Saturday morning. Then, winds will increase again Saturday evening and peak Saturday night. * Locations include...Summer Lake, Paisley, Valley Falls, including highway 31 between Lakeview and Silver Lake, and Highway 395 between Lakeview and Alkali Lake. * Impacts...Driving could become hazardous, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ081-192245- /O.NEW.KMFR.WI.Y.0006.190120T0600Z-190120T1800Z/ /O.CON.KMFR.WI.Y.0005.000000T0000Z-190119T1800Z/ Central Siskiyou County- Including the city of Weed 238 AM PST Sat Jan 19 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... The National Weather Service in Medford has issued a Wind Advisory...which is in effect from 10 PM this evening to 10 AM PST Sunday. * Winds...South 35 to 40 mph with gusts up to 55 mph. * Timing...Winds will diminish Saturday morning. Then, winds will increase again Saturday evening and peak Saturday night. * Locations include...Much of the Shasta valley, including Weed, Gazelle, and Grenada, and portions of Interstate 5 between Yreka and Weed. * Impacts...Driving could become difficult, especially for high profile vehicles. Loose and unsecured items may be blown about or damaged. Trees and powerlines could be damaged. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 25 to 39 mph are expected with higher gusts possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 18, 3:26 AM PST, 1 hour 15 minutes earlier.
Area forecast discussion, Jan 18, 3:26 AM PST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Medford OR
326 AM PST Fri Jan 18 2019
...Heaviest rain of this winter expected today through Sunday
morning. Flooding Possible...
.DISCUSSION...Current satellite and radar observations are showing
a few light showers over the coastal range of Oregon and into
western Siskiyou County in California. This relative break will be
short-lived as the next system, a Pineapple Express (or an
atmospheric river whose moisture is originating near Hawaii), is
set to arrive at the US West Coast this afternoon and evening. This
system is poised to bring significant rainfall and gusty winds to
our forecast area. Confidence is high in this pattern affecting us
as model trends continue to push the system southward into
southern Oregon and northern California. With this trend, expect
heavy rainfall this evening at the coast and the Coastal Range and
western Siskiyou County. Rain rates of a half an inch an hour are
possible over these areas. Since this system is originating from
a tropical location, snow levels will rise to above 7000 feet.
Bringing rain on snow, which can lead to snowmelt. The front
associated with this system is expected to stall over our area,
which is why we are expecting significant rainfall.
The heavy rain, combined with the possible snow melt could lead
to rapid river rises, especially for small streams and creeks.
Additionally, debris flows will be possible near the Chetco Bar
and Klondike Burn Scars. Finally, water could pond on roadways in
urban areas near the coast. Unfortunately, with the way the
guidance is trending, there is low confidence as to where the
heaviest rain and the highest rain rates will occur-- although we
are confident that they will occur somewhere between Coos Bay and
Brookings.
*If you come across a flooded roadway, find an alternate route.
Turn around, don't drown.
Have upgraded the Hydrologic Outlook to a Flood Watch across
portions of Curry, Southern Coos, and Josephine Counties in Oregon
and western Siskiyou County in California. You can find more
information on this product by looking at the FFAMFR.
Additionally, another round of heavy rain is expected on Saturday.
This rainfall has a larger range of possibilities--regarding how
much we will get as well as the locations. Ensemble guidance has
shown a median rainfall similar to what is expected on Friday, and
believe this to be the most likely scenario. Thus expect another
round of similar rainfall, although it could be focused in a
little bit different location than what was seen friday. Again,
half an inch per hour rain rates are expected. In all, 3 to 6
inches of rain are expected across the coast, coastal range, and
western Siskiyou County with localized amounts to 10 inches
possible in the mountains. Meanwhile, lesser, but still
significant amounts are expected farther inland--in fact, Medford
might even see an inch of rain out of these systems.
Have decided to pass on the though of issuing a hydrologic outlook
for Jackson County to the next shift since antecedent rainfall
has not been extremely high.
The Friday system will also produce breezy winds across the
Coast, the Shasta Valley and, the southern half of the Rogue
Valley, and the higher terrain east of the Cascades (and to the
Summer Lake area, including highway 31). Have issued a wind
advisory for the southern half of the Rouge Valley (South of
Medford), and am continuing the wind advisories for the Shasta
Valley and for areas east of the Cascades for tomorrow. Please see
the NPWMFR for more details. Otherwise, please note that the
Coast and US 101 will see some breezy winds as well. Winds on
Saturday are not expected to be as strong, but breezy winds could
return to areas east of the Cascades on Saturday night into Sunday
morning.
After Sunday, conditions begin to calm down and things clear out.
With recent rains, fog is expected for the west side valleys, and
may linger most of the days, which will keep temperatures from
reaching their potential. A weaker front appears to move to the
north of our area on Wednesday, and will keep precipitation north
of the Umpqua Divide. This system does not look to be as impactful
as what we are expecting at this point in time. -Schaaf
&&
.AVIATION...For the 18/06Z TAFs...Showers will taper off
overnight as low pressure offshore sends impulses onshore. Expect
a mix of IFR, MVFR, and VFR ceilings with local mountain
obscurations. The freezing level will fall to around 4500 to 5000
ft MSL tonight. Partial clearing early Friday morning is likely to
result in locally dense valley fog, especially in the valleys
west of the Cascades. A warm front will push through with
precipitation Friday morning through the early afternoon. Freezing
levels will rise to around 8500 feet MSL by Friday evening. Also,
low level winds will increase, becoming moderate to strong and
gusty in south and southeast wind prone areas. BTL/DW
&&
.MARINE...Updated 200 AM PST Friday 18 January 2019...Moderate to
strong south winds are expected late this morning through this
evening as a warm front moves through the waters. Gale force winds
are likely during this time along with steep win driven seas. Prior
to then, hazardous seas are expected due to a heavy west to
southwest swell.
Hazardous surf conditions will continue into early this morning.
Surf heights will slowly drop, and fall below advisory thresholds
this afternoon as wind waves become dominant. Please CFWMFR for more
details.
Winds will diminish tonight as low pressure north of the waters
moves inland over Vancouver Island and weakens. However, seas will
likely remain high and steep through the weekend due to a
combination of a northwest and southwest swell. Meanwhile a front is
expected to remain nearly stationary over the southern waters
bringing moderate to heavy rain through Saturday night. The front
will move onshore Sunday morning with light to moderate west winds.
Calmer conditions are expected the first half of next week. The
storm track will shift north, but a few weak systems could still
move through the northern waters. -Petrucelli
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Flood Watch from this afternoon through late Saturday night for
ORZ021-022-024.
High Surf Advisory until 1 PM PST this afternoon for ORZ021-022.
High Surf Warning until 5 AM PST early this morning for
ORZ021-022.
Wind Advisory from 4 PM this afternoon to 10 AM PST Saturday for
ORZ030-031.
CA...Flood Watch from this afternoon through late Saturday night for
CAZ080.
Wind Advisory from 10 AM this morning to 10 AM PST Saturday for
CAZ081.
Pacific Coastal Waters...Gale Warning from 10 AM this morning to 4 AM PST Saturday for
PZZ350-356-370-376.
Hazardous Seas Warning until 10 AM PST this morning for
PZZ350-356-370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 4:40 PM PST | Special Weather Statement | MFR | Curry | 35 min |
| Jan 17, 4:53 PM PST | Severe Thunderstorm Warning | MFR | Curry, Josephine | 22 min |
| Jan 17, 11:16 PM PST | Flood Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath | 55 hr |
| Jan 18, 9:47 AM PST | River Flood Watch | MFR | Coos, Curry, Douglas, Josephine | 38 days |
| Jan 18, 1:45 PM PST | Hazardous Seas Warning | MFR | 20 hr | |
| Jan 18, 1:45 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 3 days | |
| Jan 18, 3:37 PM PST | Special Weather Statement | MFR | Klamath | 113 min |
Nearby
High Wind Warnings in Oregon, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.